JOURNAL BROWSE
Search
Advanced SearchSearch Tips
THE GENERALISED INTEGRATION BY PARTS FORMULA FOR APPELL SEQUENCES AND RELATED RESULTS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
THE GENERALISED INTEGRATION BY PARTS FORMULA FOR APPELL SEQUENCES AND RELATED RESULTS
Dargomir, S.S.;
  PDF(new window)
 Abstract
A generalised integration by parts formula for sequences of absolutely continuous functions that satisfy the condition and different estimates for the remainder are provided. Applications for particular instances of such sequences are pointed out as well.
 Keywords
integration by parts formula;Appell polynomials;Korkine identity;analytic inequalities;
 Language
English
 Cited by
1.
Approximating real functions which possess nth derivatives of bounded variation and applications, Computers & Mathematics with Applications, 2008, 56, 9, 2268  crossref(new windwow)
 References
1.
Nonlinear Analsis, 2001. vol.47. pp.2341-2352 crossref(new window)

2.
East Asian Math. J., 2001. vol.17. 2, pp.197-215

3.
RGMIA Res. Rep. Coel., 2002. vol.5. 2,

4.
J. Ineq. Pure & Appl. Math., 2002. vol.3. 2,

5.
Tamkang J. Math., 2001. vol.32. 3, pp.211-216

6.
Math. Ineq. & Appl., 1999. vol.2. 3, pp.343-361

7.
J. Comput. Anal. and Applic., 2000. vol.2. 3, pp.215-235

8.
Math. Ineq. & Appl., 2000. vol.3. 1, pp.25-34

9.
Nonlinear Analysis, 2001. vol.47. pp.2365-2374 crossref(new window)